Tumor necrosis factor-α inhibitor-induced morphea and psoriasiform dermatitis in a pediatric patient with Crohn's disease

Jacob P. Reinhart, Jenna L. Aird, Michael C. Stephens, Sarah Asch, Amir B. Orandi, Megha M. Tollefson

Research output: Contribution to journalArticlepeer-review

Abstract

Tumor necrosis factor-alpha inhibitor therapy for inflammatory bowel disease may be associated with paradoxical cutaneous adverse events, most commonly psoriasiform eruptions. We present the case of a pediatric female patient with Crohn's disease who developed multiple concurrent cutaneous eruptions while on infliximab treatment, including morphea, psoriasiform dermatitis, and genital lichen sclerosus. Although refractory to skin-directed treatments, all three conditions resolved upon discontinuation of infliximab, supporting their development as a paradoxical reaction to infliximab therapy.

Original languageEnglish (US)
JournalPediatric Dermatology
DOIs
StateAccepted/In press - 2022

Keywords

  • inflammatory bowel diseases
  • infliximab
  • lichen sclerosus et atrophicus
  • scleroderma, localized
  • tumor necrosis factor inhibitors

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health
  • Dermatology

Fingerprint

Dive into the research topics of 'Tumor necrosis factor-α inhibitor-induced morphea and psoriasiform dermatitis in a pediatric patient with Crohn's disease'. Together they form a unique fingerprint.

Cite this